MathSciNet Relay Station
MathSciNet bibliographic data
MR1641220 (2000b:54043) 54F15 (54F50 54F65)
Prajs, Janusz R. Continuous decompositions of Peano plane continua into pseudo-arcs. Fund. Math. 158 (1998), no. 1, 23–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement